MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229003A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the paint was peeling on the headlight.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site name, postal code, and telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The initial reporter was a technical manager.The correction of d9 ¿device available for evaluation?¿ deems required.This is based on the internal evaluation.Previous d9 ¿device available for evaluation?¿: yes.Corrected d9 ¿device available for evaluation?¿: no.The correction of e1 initial reporter name deems required.This is based on the internal evaluation.Previous e1 initial reporter: (b)(6).Corrected e1 initial reporter: (b)(6).Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the paint was peeling on the headlight.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s site.Because of the design of the involved part (shape), a retention zone allows cleaning products to penetrate underneath the part and finally generates paint chipping.A new treatment on this part before painting to is currently tested, in order to improve the paint adhesion.Once this solution is validated this process will be applied in production.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key22713627
Report Number9710055-2025-0000198
Device Sequence Number9924091
Product Code FTD
UDI-Device Identifier03700712408084
UDI-Public(01)03700712408084
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229003A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown